# SDR SWAA2013120222866

- Difficulty date: November 19, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 21,380 hours, 12,639 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 111A240102
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER IN SPAR RIB AT STABILIZER STATION 129.5 CRACKED ON LOWER END OF THE 3RD VERTICAL STIFFENER.  REPAIRED STIFFENER IAW SRM.
